# SDR 95ZZZX4157

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Opening
- Condition: Cracked
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND A ONE-INCH CRACK IN AFT CARGO BIN BOTTOM AT AFT CORNER OF DOOR OPENING, WHICH WAS ALSO BENT, STA 750.  REPAIRED PER EMLR 65708.  AIRCRAFT TOTAL TIME:  60,441 HOURS; 77,859 CYCLES.
